# SDR SIMA20220728002

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 14,443 hours, 9,318 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 52615500
- Part serial: 3609
- Condition: Unserviceable
- Location: Right
- Part time: 14,443 hours, 9,319 cycles
- Component: Pressure Switch
- Component part number: 52615500
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED CAUTION MESSAGE IN FLIGHT.DECLARED EMERGECNY."TRANSFERRED TO NRWC 048-AUS-02663"-C/A-RAR EMERGENCY / PARKING BRAKE #2 PRESSURE SWITCH IAW AMM 32-44-09. OPS CHECK GOOD. P/N OFF 52-615500-1 P/N ON 52-615500-1 S/N OFF 3609 S/N ON 967
